First, hi to all. I have gleaned invaluable information from these forums, keep up the good work.
My question relates to Atrial Fibrillation in conjunction with Hypertrophic Cardiomyopathy with first degree AV Block and Left Bundle Branch Block. I have partial obstruction of opening of Mitral Valve and moderate Subaortic Stenosis.
I am a 57 year old Caucasian woman and I have fairly frequent Angina and Palpitations which have been previously connected to PVC's and Ventricular Tachycardia. My A-Fib is intermittent and occurs a couple of times on 24 hour Holter Monitor.
My Cardiologist insists I should take anticoagulants. I am on a high dose of Levothyroxine due to a history of two different types (Papillary and Follicular Variant) of Thyroid Cancer tumors. I also have severe Sjogren's Syndrome and Fibromyalgia with joint inflammation for which I require 2400 mg of Ibuprofen per day. I have had a small bowel resection for obstruction from fibrosis and I have moderate diverticulitis with intermittent bleeding.
1. Since I cannot take aspirin with Ibuprofen, is Warfarin my only option?
2. If I decide to stop the Ibuprofen, is there another Anti-inflammatory I could take that would not be contraindicated with Aspirin?
3. Can I just ignore the A-Fib, i.e., is the Ibuprofen supplying sufficient Anticoagulant effect to prevent Stroke?
Thanks in advance for your answers and advice. I will be speaking again with my Physician very soon, but I would like to get some other opinions so that I am, at least a little. informed on my possible options.
Thanks to all and this is a wonderful forum.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.